# SDR SWAA2025060977992

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 66,407 hours, 44,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED PER AMM 33-51-04-960-801-NG OVERWING EMERGENCY LIGHT LAMP REPLACEMENT .
